my mom is taking Lexapro for three weeks after she takes the pill she feel nervous and anxious how long does she need to wait for the pill to work. It normal
Hola, Pedro! It's normal for your Mom to feel a little edgy, a little anxious but that should stop very, very soon. It's called a side effect and happens to a lot of people when they first start taking Lexapro.
Many people will start feeling better in about 3-4 weeks but it takes about 6-8 weeks before the medicine really starts to work. the best.
If you or your Mom have other questions you can always talk to us. We're not doctors but most of us have had the same problems as your Mom and are taking these kinds of medications.
My best wishes to you and her. Wildcat
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Feb 2012 • 3 answers
Updated 1 Oct 2013 • 3 answers
Updated 20 Apr 2014 • 3 answers
Updated 3 Oct 2014 • 3 answers
Updated 30 Apr 2016 • 3 answers